Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 193, NWS Philadelphia/Mount Holly

August 17, 2007Chester County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 17, 2007, 1:48 PM EDT for Chester County, Pennsylvania. It was in force for 72 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2007, 1:48 PM EDT (17:48 UTC)
Expired
Aug 17, 2007, 3:00 PM EDT
In force
72 min
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

County Chester County, PA

What was reported inside it

TimeReportWhereRemark
Aug 17, 2:15 PM EDTTSTM WND DMGCoatesville, PASCATTERED LARGE TREE LIMBS DOWN ACROSS THE CENTRAL PART OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 1:37 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2007-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2007-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
352 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPHI 171748
SVRPHI
PAC029-171900-
/O.NEW.KPHI.SV.W.0193.070817T1748Z-070817T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
148 PM EDT FRI AUG 17 2007

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 300 PM EDT

* AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PARKESBURG...OR ABOUT 19 MILES EAST OF LANCASTER...AND MOVING EAST
  AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COATESVILLE BY 200 PM EDT...
  MARSHALLTON AND DOWNINGTOWN BY 215 PM EDT...
  LIONVILLE BY 220 PM EDT...
  WEST CHESTER BY 225 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN DELAWARE AND NEW JERSEY AND EASTERN
PENNSYLVANIA.

LAT...LON 4003 7597 4004 7595 4007 7595 4008 7548
      3988 7560 3987 7561 3985 7562 3989 7601
TIME...MOT...LOC 1748Z 276DEG 25KT 3999 7593

$$

JJM
1 follow-up statement
000 
WWUS51 KPHI 171805
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
203 PM EDT FRI AUG 17 2007

PAC029-171900-
/O.CON.KPHI.SV.W.0193.000000T0000Z-070817T1900Z/
CHESTER PA-
203 PM EDT FRI AUG 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CENTRAL CHESTER COUNTY...

AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR PARKESBURG...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SOUTH COATESVILLE...MODENA AND COATESVILLE BY 210 PM EDT...
  THORNDALE BY 215 PM EDT...
  DOWNINGTOWN BY 220 PM EDT...
  MARSHALLTON BY 225 PM EDT...
  EXTON BY 230 PM EDT...
  WEST CHESTER BY 235 PM EDT...

DOPPLER RADAR INDICATES POSSIBLE HIGH LEVEL ROTATION WITH THE STORM 
NEAR PARKESBURG. SEVERE THUNDERSTORMS SOMETIMES PRODUCE TORNADOES
WITH LITTLE OR NO WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN DELAWARE AND NEW JERSEY AND EASTERN
PENNSYLVANIA.

LAT...LON 4003 7597 4004 7595 4007 7595 4008 7548
      3988 7560 3987 7561 3985 7562 3989 7601
TIME...MOT...LOC 1803Z 271DEG 22KT 3997 7586

$$
JJM
--@WWASVRWXSTACOUNTY.WWAPROD--

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 12:29 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 17, 12:29 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1229 PM EDT FRI AUG 17 2007

.SYNOPSIS...
A COLD FRONT OVER SOUTHEAST PENNSYLVANIA AND SOUTHERN NEW JERSEY
THIS MORNIG WILL REMAIN NEARLY STATIONARY TODAY. LOW PRESSURE
ALOFT, IN THE FORM OF A MID LEVEL TROF, WILL PUSH ACROSS THE
NORTHEASTERN STATES TONIGHT. AS THIS OCCURS, OUR PESKY SURFACE
FRONT WILL BE PUSHED OFFSHORE. CANADIAN HIGH PRESSURE WILL THEN
BUILD ACROSS THE NORTHERN MID- ATLANTIC ON SATURDAY AND BEGIN TO
DRIFT OFF THE COAST ON SUNDAY. THIS WILL ALLOW A WARM FRONT TO
APPROACH US FROM THE SOUTHWEST ON SUNDAY NIGHT. AT THE MOMENT, IT
APPEARS THIS FRONTAL BOUNDARY WILL REMAIN ACROSS OR IN THE
VICINITY OF OUR AREA THROUGH TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS AN UPPER SHORT WAVE MOVES ACROSS TO THE NORTH THIS AFTN AND
EVENING, SOME TSTMS HAVE FORMED IN N CENTRAL PA. DUE TO THIS, I
HAVE ADDED A CHC OF TSTMS INTO ALL AREAS THAT DID NOT PREVIOUSLY
HAVE THEM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
AFTER THE FRONT GETS KICKED OUT OF HERE TONIGHT, REFRESHING CANADIAN
HIGH PRESSURE WILL SETTLE ACROSS THE REGION. PLENTY OF SUN CAN BE
EXPECTED ON SATURDAY WITH BELOW NORMAL TEMPERATURES AND LESS
HUMIDITY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
FOLLOWED HPC GUIDANCE. MOISTURE SLOWLY WORKS BACK INTO THE AREA FOR
LATE SUNDAY INTO NEXT WEEK AS A WARM FRONT SLOWLY ADVANCES INTO AND
EVENTUALLY THROUGH THE FORECAST AREA.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
WITH THE DRY AIR COMING DOWN FROM THE NORTH, THE ONLY TAF SITES
THAT MIGHT SEE A TSTM WOULD BE ILG/ACY/MIV, ALTHOUGH THERE IS
STILL A SLIM CHC OF SEEING ONE AT PHL/PNE. CURRENT FCST TAFS ARE
GENLY VFR AND IF TSTMS FORM, THE TAFS WILL BE UPDATED TO REFLECT
THEIR LOCATIONS AND EXPECTED MVMT. WINDS WILL BE LIGHT INTO THE
AFTN WITH SOME NE FLOW AT PHL/PNE/TTN DUE TO THE PIECE OF DRY AIR
THE CAME DOWN FROM NE NJ AND AS SUPPORTED BY MDCRS DATA AT PHL. AS
THE DAY PROGRESSES, I EXPECT THIS FLOW TO SHIFT MORE TO THE W OR
NW AS THE BLYR FLOW MIXES WITH WINDS FROM ALFT.

TONIGHT...VFR CONDITIONS WILL CONTINUED AS THE COOLER AIR FINALLY
SURGES INTO THE REGION.

HIGH PRESSURE IS EXPECTED TO BUILD DOWN FROM THE NORTHWEST FOR
THE WEEKEND. A FRONTAL BOUNDARY IS FORECAST TO APPROACH FROM THE
SOUTHWEST EARLY IN THE NEW WEEK AND IT MAY BRING SOME PRECIP FOR
SUNDAY NIGHT THROUGH MONDAY NIGHT.

&&

.MARINE...
A COLD FRONT EXTENDED FROM NORTHERN NEW ENGLAND TO THE SOUTHERN
GREAT LAKES REGION DURING THE NIGHT.  THE FRONT WILL SINK TO THE
SOUTH AND IT SHOULD MOVE ACROSS THE COASTAL WATERS OF NEW JERSEY AND
DELAWARE TONIGHT.  UNTIL THAT TIME, A WEST TO SOUTHWEST WIND MAY
BACK TO THE SOUTH DURING THIS AFTERNOON BEFORE SHIFTING TO THE
NORTHWEST OR NORTH TONIGHT.  WIND SPEEDS ARE EXPECTED TO REMAIN IN
THE 10 TO 20 KNOT RANGE FOR THE MOST PART.

HIGH PRESSURE IS EXPECTED TO BUILD DOWN BEHIND THE FRONT FOR THE
WEEKEND.  A FRONTAL BOUNDARY IS FORECAST TO APPROACH FROM THE
SOUTHWEST EARLY IN THE NEW WEEK RESULTING IN AN EAST TO SOUTHEAST
FLOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...RK
NEAR TERM...RNS
SHORT TERM...RK
LONG TERM...ZEV
AVIATION...RNS
MARINE...DI
Hazardous weather outlook, Aug 17, 1:12 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
112 PM EDT FRI AUG 17 2007

DEZ001-MDZ008-NJZ001-007>010-012-015-PAZ054-055-060>062-067>071-
181000-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
112 PM EDT FRI AUG 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING, COULD BE LOCALLY STRONG TO SEVERE WITH DAMAGING WINDS
AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANZ430-431-450>455-DEZ002>004-MDZ012-015-019-020-NJZ013-014-016>027-
181000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
112 PM EDT FRI AUG 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...CENTRAL DELAWARE...SOUTHERN DELAWARE...DELAWARE BAY
WATERS...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY
AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO PERHAPS SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER
THIS AFTERNOON AND EVENING. SOME STORMS COULD TURN LOCALLY STRONG
TO SEVERE WITH STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GORSE

In the hours before

Local storm report, Aug 17, 12:05 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 PM EDT FRI AUG 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND GST     2 SW TUCKERTON          39.58N 74.36W
08/16/2007  E55.00 MPH       OCEAN              NJ   NWS STORM SURVEY

            A METEOROLOGIST FROM THE NWS OFFICE IN MOUNT HOLLY NEW
            JERSEY CONDUCTED A SURVEY OF REPORTED DAMAGE DUE TO A
            THUNDERSTORM JUST OUTSIDE OF TUCKERTON EARLY THIS
            AFTERNOON. INITIAL REPORTS WERE OF A POSSIBLE BRIEF
            TORNADO, HOWEVER THE SURVEY CONCLUDED THAT STRAIGHT LINE
            THUNDERSTORM WINDS OCCURRED, WHICH WERE ESTIMATED AT 55
            MPH. THIS WIND DOWNED SOME SMALL TREE LIMBS AND POWER
            LINES IN THE AREA. WINDS GOT UNDERNEATH A GAZEBO AND
            PARTS OF THAT STRUCTURE BROUGHT DOWN SOME NEARBY WIRES.

1030 PM     TSTM WND DMG     OCEAN VIEW              38.54N 75.09W
08/16/2007                   SUSSEX             DE   EMERGENCY MNGR

            TREES DOWN.

1050 PM     TSTM WND DMG     GEORGETOWN              38.69N 75.39W
08/16/2007                   SUSSEX             DE   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE GEORGETOWN AREA CAUSED BY TWO
            SEPARATE THUNDERSTORM CLUSTERS. DAMAGE WAS SUSTAINED
            BETWEEN 1050 PM AND 1130 PM.

1055 PM     TSTM WND DMG     DEWEY BEACH             38.70N 75.08W
08/16/2007                   SUSSEX             DE   EMERGENCY MNGR

            8 LARGE METAL UTILITY POLES DOWN JUST NORTH OF INDIAN
            RIVER INLET. EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT
            THESE POLES WERE SHEARED OFF SEVERAL FEET ABOVE THE
            GROUND.

1100 PM     LIGHTNING        GREENWOOD               38.81N 75.59W
08/16/2007                   SUSSEX             DE   LAW ENFORCEMENT

            LIGHTNING STRUCK A RESTAURANT IN GREENWOOD KNOCKING OUT
            POWER.

1100 PM     LIGHTNING        LEWES                   38.78N 75.15W
08/16/2007                   SUSSEX             DE   EMERGENCY MNGR

            LIGHTNING STRUCK A HOUSE IN LEWES, CAUSING CONSIDERABLE
            DAMAGE TO THE STRUCTURE.

1104 PM     TSTM WND DMG     LEWES                   38.78N 75.15W
08/16/2007                   SUSSEX             DE   EMERGENCY MNGR

            TREES DOWN.

1113 PM     TSTM WND DMG     REHOBOTH BEACH          38.72N 75.08W
08/16/2007                   SUSSEX             DE   EMERGENCY MNGR

            TREES DOWN.

1230 AM     HAIL             REHOBOTH BEACH          38.72N 75.08W
08/17/2007  E0.50 INCH       SUSSEX             DE   TRAINED SPOTTER

            HALF INCH HAIL WAS REPORTED IN REHOBOTH BEACH.

&&

GORSE
Special weather statement, Aug 17, 1:13 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EDT FRI AUG 17 2007

PAZ067-171845-
CHESTER-
113 PM EDT FRI AUG 17 2007

...STRONG THUNDERSTORMS HEADING TOWARD CHESTER COUNTY...

AT 110 PM NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
TO SEVERE THUNDERSTORMS OVER NORTHERN AND CENTRAL LANCASTER COUNTY
MOVING EAST AT APPROXIMATELY 20 MPH. WITH THIS FORWARD SPEED...THESE
THUNDERSTORMS WILL ENTER WESTERN PORTIONS OF CHESTER COUNTY BY 145
PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE
STORMS. LIGHTNING CAN ALSO BE EXPECTED. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

FORECASTER:JJM
Special weather statement, Aug 17, 1:43 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
143 PM EDT FRI AUG 17 2007

PAZ054-055-061-062-171945-
CARBON-LEHIGH-MONROE-NORTHAMPTON-
143 PM EDT FRI AUG 17 2007

...STRONG THUNDERSTORMS WILL AFFECT CARBON...LEHIGH...MONROE AND
NORTHAMPTON COUNTIES...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS 28 MILES SOUTHWEST OF WILKES-BARRE...MOVING EAST
AT 30 MPH. THESE THUNDERSTORMS WILL BE NEAR TRESCKOW...BEAVER MEADOWS
AROUND 200 PM...NESQUEHONING...LANSFORD AROUND 215 PM...AND
WEISSPORT AROUND 230 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

FORECASTER:JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 2:07 PM EDTSevere Thunderstorm WarningPHICarbon68 min
Aug 17, 2:14 PM EDTTornado WarningPHIChester46 min
Aug 17, 2:19 PM EDTTornado WarningPHICarbon26 min
Aug 17, 2:20 PM EDTSevere Thunderstorm WarningPHINorthampton70 min
Aug 17, 2:36 PM EDTSevere Thunderstorm WarningPHIDelaware54 min
Aug 17, 2:41 PM EDTSevere Thunderstorm WarningPHIMonroe, Northampton79 min
Aug 17, 2:43 PM EDTSevere Thunderstorm WarningPHIBucks62 min
Aug 17, 2:45 PM EDTTornado WarningPHICarbon, Northampton45 min
Aug 17, 2:54 PM EDTSevere Thunderstorm WarningPHILehigh66 min
Aug 17, 4:42 PM EDTSevere Thunderstorm WarningPHICarbon19 min
Aug 17, 4:45 PM EDTSevere Thunderstorm WarningPHIMonroe, Northampton60 min
Aug 17, 4:51 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton43 min
Aug 17, 5:17 PM EDTSevere Thunderstorm WarningPHIBucks58 min
Aug 17, 7:56 PM EDTSevere Thunderstorm WarningPHIMontgomery19 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.